Is Itchy Skin A Symptom Of AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

hiv/itchy skin

I'm hiv positive since 1996 I've been having problems w/my skin for over 10 years a very strong rash on several parts of my body specially on my legs thigs and butt is there amedication for it
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Skin problems with itching are very common in the general population and even more common in HIV+ persons. There are many possible causes with common ones including seborrhea, ezcema, eosinophilic folliculitis, fungal infection, Read more »

HIV/itchy skin

Hi,I'm experiencing itchiness from bumps all over my body. One dermatologist described them as... Read more »

Can itchy skin be the only symptom of HIV?

I suffer from itchy skin and I'm worried it might be a cancer. Going through your site/forum, I... Read more »
Articles
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...DNCB's supporters claimed that antiretroviral drugs (ARVs) were bad for the immune system. Despite dropping death rates from AIDS and many research reports, they argued that ARVs did not lead to longer life or a better quality of life for people... Read more »
Test Positive Aware Network

Rescriptor

...effects and toxicity: Most common side effects include headache, nausea, vomiting, diarrhea, fatigue, elevated liver enzymes, and itchy skin or rash. A serious side effect of the NNRTI class is rash, which can be life-threatening. Most rashes... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
Related Topics